# SDR SWIA202162789

- Difficulty date: September 30, 2021
- Submitted: November 26, 2021
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL600*
- Aircraft serial: 10122
- Aircraft time: 40,424 hours, 30,561 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY FS333.00 FRAME CORRODED  BETWEEN STR 26L AND STR 27 AND BETWEEN STR 25R AND STR 24R   (C-CHECK RO 11-24-21)   REPLACED MAIN AVIONICS BAY FS333 FRAME BETWEEN STR 21L AND 20R REF CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01, AND DWG SH670-32420 REV. E. COMPLIED WITH 51-900-1002-SKY. LEAK CHECK GOOD.
